# SDR MASA00138

- Difficulty date: November 1, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 515748
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6427 - PHX-ELP - DURING PRE-FLIGHT, THE CREW NOTICED THE MAIN CABIN EMERGENCY EXIT PLACARD MISSING.  MAINTENANCE REPLACED THE MAIN CABIN EMERGENCY EXIT PLACARD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
